# SDR CALA2024111102828

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N7299
- Make and model: Boeing 737-8
- Aircraft serial: 67555
- Aircraft time: 6,038 hours, 2,138 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Control Panel
- Part number: 510903841040
- Part serial: 07217
- Condition: Faulty
- Location: E/E Bay
- Part time: 6,038 hours, 2,138 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ENG 1 FWD-ENG 2 AFT CENTER LEFT  LOW PRESS C/B'S POPPED ON P91 PNL...115V AC BUS1 SEC2. IS IN HGR TECH SUPPORT OFFICE CREW DEBRIEF. DURING CLIMB ALT IN TEENS MSTR CAUTION AND FUEL CONTINUED,  CHKD P91 F5 XFER BUS 1 SEC2 C/B WAS NOT POPPED. WHILE CHECKING VOLTAGE AT C827, C828, & C845, FOUND "C" PHASE AT REF. WDM 24-51-11-1  SUGGEST CHECK C3002 CB FOR 115VAC AT A2,B2, NOTE: C2 PHASE ALSO POWERS RT SIDE WINDOW HEAT.  AT CONNECTOR D11414J FOUND 16.95 VAC AT PIN C & ANNUNCIATED WITH ASSOC. LT FWD, RT AFT & LT CTR B/P LOW PRESS GFI'S NOT TRIPPED. NOTICED BPCU FAULT LIGHT ON. NEEDS FURTHER "0" VOLTS, "A" & "B" PHASE HAD 115 VAC. C2. 24-51-14-1. 115 VAC AT PINS A & B. REMOVED P91 PANEL REF AMM LIGHTS. NO OTHER ABNORMALITIES NOTED. REF SSM 28-23-11-101, T/S. IF NEEDED P/N 762187G, 42-2441-9-0003 NIS LAX. BITE OF ELEC 24-21-21-000-801, FOUND XFR BUS 1 SEC 2 C.B. C3002 INTERNALLY 24-51-11-101. FOUND D1 D3 D5 BOOST PUMPS 1FWD, 2AFT AND CTR LT PNL ON OVERHEAD, NO FAULTS RECORDED. BAD. NEW P91 PANEL M& E  REMOVED P91 PNL IDT FOR P91 PANEL FEED CABLE INSTALLATION VERIFIED ,  R/R P91 POWER DISTRIBUTION PANEL REF AMM 24-21-21/401. REQUIRES PERFORMED OPS CHECK OF ALL FUEL PUMPS. LOW PRESS LIGHT OPS CHK.
